# SDR P2EA01133

- Difficulty date: July 20, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 554 - MCI - AFTER PUSH BACK FROM GATE AND AFTER APPLICATION OF AIRCRAFT POWER, THE AFT SERVICE DOOR UNSAFE LIGHT ILLUMINATED.  RETURNED TO THE GATE.  INSPECTED THE AIRCRAFT L2 DOOR, OPEN AND CLOSED DOOR NORMALLY.  NO DEFECTS FOUND.  (M)
